# SDR 95ZZZX2518

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Condition: Separated
- Location: Nr 3 Fuel Tank
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLT 3571 - UPON LANDING AT DABAI, NR 3 ENGINE FLAMED OUT.  FOUND GAMMA COUPLING ON NR 3 FUEL TANK PRESSURE MANIFOLD SEPARATED, REPLACED SEAL AND ENGINE DRIVEN BOOST PUMP, RE-CONNECTED COUPLING, OPS CHECKED GOOD PER MM.
